On hyperconnected spaces via m-structures

Authors

  • Hanan Al-Saadi Umm Al-Qura University - Department of Mathematics
  • Ahmad Al-Omari Al al-Bayt University - Department of Mathematics
  • Takashi Noiri Yatsushiro College of Technology - Department of Mathematics

Keywords:

m-structure, m-hyperconnected, semi-m\(_X\)-open, semi-m\(_X\)-interior, somewhere dense

Abstract

In this paper, we introduce and investigate the notion of m-hyperconnectedness in a topological space (X, τ) with a minimal structure mX on X.  Several characterizations and preservation theorems of m-hyperconnectedness are obtained.

Downloads

Published

2019-07-30

How to Cite

Al-Saadi, H., Al-Omari, A., & Noiri, T. (2019). On hyperconnected spaces via m-structures. Italian Journal of Pure and Applied Mathematics, 42, 290–300. Retrieved from https://journals.uniurb.it/index.php/ijpam/article/view/7238

Issue

Section

Articoli - Forum Editrice

Similar Articles

<< < 7 8 9 10 11 12 13 14 > >> 

You may also start an advanced similarity search for this article.